MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SAFESTEP NEEDLE 22G X 1 IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 SAFESTEP NEEDLE 22G X 1 IN WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number LH-0030YN
Medical Device Problem Code Misassembled (1398)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of asens0040 showed no other similar product complaint(s) from this lot number.Device not returned for evaluation.
 
Event or Problem Description
It was reported that needle is not in the needle cover.No other information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of an exposed needle is confirmed and was determined to be supplier related.One 22 g x 1 in.Safestep infusion set with a valved y-site was returned for evaluation.An initial visual observation showed the package was returned sealed and it was observed that the needle of the infusion set was protruding from the side of the needle guard near the center of the guard.Multiple holes were observed in the packaging where the exposed needle had pierced it.The cause of this condition is most likely misassembly of the needle guard during product assembly at the supplier facility.H3 other text: evaluation findings are in section h11.

Brand Name
SAFESTEP NEEDLE 22G X 1 IN WITH Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key10995384
Report Number3006260740-2020-20863
Device Sequence Number11437922
Product Code FPA
UDI-Device Identifier00801741066191
UDI-Public(01)00801741066191
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K040527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberLH-0030YN
Device Catalogue NumberLH-0030YN
Device Lot NumberASENS0040
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2021
Initial Date Received by Manufacturer 11/16/2020
Supplement Date Received by Manufacturer02/28/2021
Initial Report FDA Received Date12/12/2020
Supplement Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;